# SDR GLBA2017022400634

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 40,347 hours, 47,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 1015141795
- Condition: Worn
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED THAT THE PAX DOOR HANDLE WAS LOOSE.  REMOVED AND REPLACED THE PAX DOOR HANDLE SHAFT AND ROLL PIN  IAW  AMM 52-10-05.  OPS CHECKED GOOD.
